# SDR DALA1149823116

- Difficulty date: August 24, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 30,949 hours, 15,832 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR PANEL 211FF HAS DELAM AND PEELING UPPER SKIN N/R 210/12.  COCKPIT FLOOR PANEL 211FF FABRICATED NEW ON STAM TRAVELER T11/893915 IAW DWG 3D25-40640.  DAMAGE DIM. L=2.5"  W=2.5".
